# SDR SWAA2025100620121

- Difficulty date: October 1, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 67,599 hours, 40,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY EMERGENCY EXIT SIGN HAS DAMAGED LENS.   REMOVED AND REPLACED DAMAGED LENS FROM AFT LAV EMERGENCY EXIT SIGN AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-01-960-802.
